Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Using the Ring but late and have PG signs

I have been using the ring as BC for about a year now and always cramp a day after it is out and start on day 2. Its day 3 and nothing. My bbs are sore, sick to my stomach and my big one is migraines which I only have gotten when pregnant. To say am confused is a understate ment. I know BC is not 100% but its also pretty high. I took a test last month because thats when the signs started and I only have a AF every other month. It was negitive. Took one last week because I reliazed I took it a week to early last month adn it was negitive. So I thought that was that.Both were kroger +/- test. Not sure what to think. I am not tryign to get PG. One side of me thinks oh crap we are look at the signs but the other says wer were using BC adn - test. What do you think? Am I crazy

Answer Question
 
Mzwest83

Asked by Mzwest83 at 1:07 PM on Jun. 15, 2011 in Pregnancy

Level 7 (181 Credits)
Answers (3)
  • i would just call the dr and tell them whats going on..i will tell you i refuse to use the ring bc i had one fall out in the toilet one time and if i hadnt looked and seen it i wouldnt have known it was out...you could also research the drug online and see if that it a common side effect after taking it for awhile
    Anonymous

    Answer by Anonymous at 1:11 PM on Jun. 15, 2011

  • Birth control isnt 100% effective. You could still get pregnant with or without the ring
    campbellb3421

    Answer by campbellb3421 at 1:13 PM on Jun. 15, 2011

  • Thanks ladies for posting. I guess I just feel silly.
    Mzwest83

    Comment by Mzwest83 (original poster) at 1:18 PM on Jun. 15, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN